Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Accutane for seven weeks this Friday and have seen improvements in my skin. But I've been suffering with depression that seems to get worse each day - I don't want to see anyone, I think of nothing but my skin and I now take pleasure from punching walls and other things.

I'm seeing my derm next week but worry she'll discontinue my treatment as a result of this. Should I mention it?

Share this post


Link to post
Share on other sites

Yes, ofc you should tell the doc. Just think about one thing .. how did u feel before The Accutane ? If for something, I felt exactly the way you described BEFORE the Accutane with the acne. Is it really depression or are you just overobserving yourself. It is mighty normal to get down and dont want to see anyone when you see a giant pimple on your face that will leave a scar for sure and you cant do nothing about it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×